# SDR QXEA0101506

- Difficulty date: September 3, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRETTING CORROSION AT 15 FASTENER HOLES LOWER SPAR CAP BELOW LEADING EDGE 611AR.  REPAIRED IAW DHC-8 RD 8-57-811, 8-57-1150 AND DHC-8 SRM 51-40-11.
